# SDR DHL2004362013

- Difficulty date: October 7, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BOTH BRAKES GRABBY AND CHATTERY.  BLED AND INSPECTED BRAKES.  NO DEFECTS NOTED.  PERFORMED NORMAL BRAKING TEST.  NO DEFECTS NOTED, ALL IAW M/M 32-42-00.  OPS CK GOOD AT THIS TIME.
